Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2021, 9(2), 30-37
DOI: 10.12691/tjant-9-2-3
Open AccessArticle

Some Identities of the Degenerate Poly-Frobenius-Genocchi Polynomials of Complex Variables

Burak Kurt1,

1Akdeniz University, Mathematics of Depertment, Antalya TR-07058, TURKEY

Pub. Date: October 18, 2021

Cite this paper:
Burak Kurt. Some Identities of the Degenerate Poly-Frobenius-Genocchi Polynomials of Complex Variables. Turkish Journal of Analysis and Number Theory. 2021; 9(2):30-37. doi: 10.12691/tjant-9-2-3

Abstract

The main of this paper is to define and investigate a new class of the degenerate poly-Frobenius-Genocchi polynomials with the help of the polyexponential functions. In this paper, we define the degenerate poly-Frobenius-Genocchi polynomials of complex variables arising from the modified polyexponential functions, and establish some explicit expressions for these polynomials. Meanwhile, some interesting connections between these polynomials and some other special polynomials are also showed.

Keywords:
Frobeniıs-Euler numbers and polynomials Genocchi numbers and polynomials Frobenius-Genocchi numbers and polynomials The degenerate Stirling numbers of both kind The degenerate Stirling polynomials of the second kind The Bernoulli polynomials of the second kind The polyexponential functions The degenerate poly-Frobenius-Genocchi polynomials of complex variables

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Araci S., Acikgoz M., A note on the Frobenius-Euler numbers and polynomials associated with Bernstein polynomials, Adv. Stud. Contemp. Math. (Kyungshang), 22 (3), 399-406, (2012).
 
[2]  Boyadzhiev N. K., Polyexponentials, arxiv: 0710. 1332.
 
[3]  Kim D. S., Kim T., Lee H., A note on degenerate Euler and Bernoulli polynomials of complex variables, Symmetry, 11. 1168, 1-16, (2019).
 
[4]  Kim D., A note on the degenerate type of complex Appell polynomials, Symmetry, 11. 1339, 1-14, (2019).
 
[5]  Kim T., Kim D. S., Kim Y. H., Kwon J., Degenerate Stirling polynomials of the second kind and some applications, Symmetry, 11. 1046, 1-11, (2019).
 
[6]  Kim T., Kim D. S., Kwon J., Lee H., Degnerate polyexponential functions and type 2 degenerate poly-Bernoulli numbers and polynomials, Adv. in Diff. Equa., 2020. 168, (2020).
 
[7]  Kim D. S., Kim T., A note on polyexponential and unipoly functions, Russ. J. Math. Phys., 26(1), 40-49, (2019).
 
[8]  Kim T., Kim D. S., Kim H. Y., Jang L.-C., Degenerate poly-Bernoulli numbers and polynomials, Informatica, 31(3), 2-8, (2020).
 
[9]  Kim T., Kim D. S., Degenerate polyexponential functions and degenerate Bell polynomials, J. of Math. Analysis and Appl., 487, 124017, (2020).
 
[10]  Kim T., Kim D. S., A note on new type degenerate Bernoulli numbers, Russ. J. Math. Phys., (submitted).
 
[11]  Kim T., Kim D. S., Dolgy D. V., Kwon J., Some identities on generalized degenerate Genocchi and Euler numbers, Informatica, 31(4), 42-51, (2020).
 
[12]  Lim D., Some identities of degenerate Genocchi polynomials, Bull. Korean Math. Soc., 53(2), 569-579, (2016).
 
[13]  Masjed-Jamai M., Beyki M. L., Koef W., A new type of Euler polynomials and numbers, Mediterr. J. Math., 128, 1-17, (2018).
 
[14]  Ryoo C. S., Khan W. A., On two bivariate kinds of poly-Bernoulli and poly-Genocchi polynomials, Mathematics, 417(8), 1-16, (2020).
 
[15]  Srivastava, H. M., Masjed-Jamai M., Beyki M. R., A parametric type of the Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi polynomials, Appl. Math. Inf. Sci., 12 (5), 907-917, (2018).
 
[16]  Srivastava H. M., Kızıltas C., A parametric kind of the Fubini-type polynomials, RACSAM, 113, (2019).
 
[17]  Srivastava H. M., Choi J., Zeta and q-zeta functions and associated series and integrals, Elsevier, Amesterdam, (2012).
 
[18]  Yasar B. Y., Ozarslan M. A., Frobenius-Euler and Frobenius-Genocchi polynomials and their differential equations, The New Trends in Math. Sci., 3(2), 172-180, (2015).